| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon attempted to insert a 13.2mm vicm5_13.2 implantable collamer lens, -13.50 diopter, in the patients left eye (os) but the lens became stuck in the cartridge or injection system and tore/broke during injection.There was patient contact but no injury.The problem was resolved.The cause of the event was the device.
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).